# SDR FDEA202105051134

- Difficulty date: May 5, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N690FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 876
- Aircraft time: 18,981 hours, 10,774 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: DP7C00501
- Part serial: 2057319
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

PDIS  690     28-21  3548     05MAY21  PDX  OPEN  U  RIGHT INNER TANK VALVES INDICATED CLOSED CLIMBING  THROUGH FL180. RT INNER TANK VALVE SELECTORS WERE  IN THE OPEN POSITION. NO CIRCUIT BREAKERS WERE  POPPED. FUEL IMBALANCE WAS GETTING WORSE. NO HELP  WITHIN QRH. DECLARED EMERGENCY AND RETURNED TO  KPDX.    SHGN 05MAY21 18:15   PDX U  PERFROMED LATERAL IMBALANCE CHECK IN REFERENCE TO  AIRBUS AMM 05-51-46-00. NO ALTERATIONS OR DEFECTS  NOTED.  REF. 05-50  3550  SHGN 05MAY21 18:20   PDX U  PERFORMED OVERWEIGHT LANDING INSPECTION IN  REFERENCE TO AIRBUS AMM 05-51-11-00. NO ALTERATIONS  OR DEFECTS NOTED.  REF. 05-50  3549   REPLACED RIGHT INNER FUEL TANK              ISOLATION VALVE ACTUATOR IAW A300 AMM 28-22-52-04.                REPLACED RELAY 40QB IAW IPC                                           28-22-08-02B, ITEM 10,  AWM 28-22-05, & ESPM                                      20-46-50. REPLACED RH INNER FUEL                                   TANK ISOL VALVE PSBSW 6QB IAW                                 IPC 28-22-08-01C & ESPM 20-45-11.                                                                                   CHECKS                                         SAT IAW A300 AMM 28-22-00-05. RAN RIGHT                                  ENGINE WITH RIGHT INNER FUEL TANK PUMPS PER A300                                  JRH FOR 10 MINUTES; ALL PARAMETERS NORMAL.
